MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV CEM STEM TRL14X50; ATTUNE STEMMABLE TIBIA INSTRUMENTS : STEM TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV CEM STEM TRL14X50; ATTUNE STEMMABLE TIBIA INSTRUMENTS : STEM TRIALS
Model Number 2512-14-050
Medical Device Problem Codes Entrapment of Device (1212); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the 50mm stem trial came off when reaming.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV CEM STEM TRL14X50
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16977526
Report Number1818910-2023-10683
Device Sequence Number20453119
Product Code LXH
UDI-Device Identifier10603295477808
UDI-Public10603295477808
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2512-14-050
Device Catalogue Number251214050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown